# SDR FDEA201001140130

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681.18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 1681.18 UPPER CAP LOWER SURFACE BOTH FWD AND AFT FLANGES HAVE  CORROSION ON AND AROUND NUTPLATE ASSY.  REMOVED NUT PLATE ASSY IAW SRM 51-40-02.  FABRICATED NEW NUT PLATE ASSY IAW SRM 51-40-01.  INSTALLED NEW NUT PLATE ASSY STA 1681.8, IAW SRM 51-40-02.  MAJOR REPAIR.
